# SDR AALA2018080879009

- Difficulty date: August 5, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N572UW
- Make and model: Airbus A321-231
- Aircraft serial: 5899
- Aircraft time: 16,685 hours, 6,470 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unsecure
- Location: L2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL TO AIRCRAFT, THE L2 DOOR ON ECAM DOOR PAGE WAS SHOWING AMBER EMERGENCY EXIT.  SECURED THE L2 DOOR.   PERFORMED AN OPS TEST IAW AMM 52-71-00-710-001A.  OK FOR SERVICE.
